# SDR SWAA2020021741415

- Difficulty date: January 30, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 48,512 hours, 28,728 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR DENTED UNDER FIRST OBSERVERS SEAT. / REPAIRED FLIGHT DECK FLOOR IAW EA 1-A53-33179.
